# SDR UATA202101073315

- Difficulty date: December 13, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N1331C
- Make and model: Casa C212CC
- Aircraft serial: 265
- Aircraft time: 14,985 hours, 10,393 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: NONE
- Part serial: NA
- Condition: Cracked
- Location: Nacelle
- Part time: 14,986 hours, 10,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND 2 ENGINE AFT SIDE OF FIREWALL LOWER DOUBLERS FOUND CRACKED NEAR OUTER EDGE OF BOTH LEFT AND RIGHT LOWER MOUNT FITTINGS.  REPAIRED BOTH LT AND RT CRACKED DOUBLERS ON BOTH ENGINE FIREWALLS BY INSERTION OF NEW DOUBLER SECTIONS OF SIMILAR THICKNESS AND SIZE, USING MONEL RIVETS OF SIMILAR SIZE AT ALL 4 LOCATIONS, IAW CASA TECHNICAL INSTRUCTION TI212-0058 REV 00.
